# SDR 0003666309

- Difficulty date: October 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 44,000 hours, 5,212 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856917
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE BODY LANDING GEAR DOOR DID NOT RETRACT.  AIRCRAFT RETURNED TO MNL AND LANDED WITHOUT INCIDENT.  REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT.  OPERATIONAL CHECK GOOD.
